No Cover Image

Journal article 605 views

Nonlinear Fokker–Planck equations for probability measures on path space and path-distribution dependent SDEs

Xing Huang, Michael Röckner, Feng-yu Wang Orcid Logo

Discrete & Continuous Dynamical Systems - A, Volume: 39, Issue: 6, Pages: 3017 - 3035

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.3934/dcds.2019125

Published in: Discrete & Continuous Dynamical Systems - A
ISSN: 1553-5231
Published: 2019
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 6
Start Page: 3017
End Page: 3035